Problems with pigment increase after peels.
In general, in my opinion, only dermatologists who have been using TCA for years and years, should use it.
Having said that, here are some thoughts to try to manage situations like this:
- You must find a knowledgeable dermatologist to help in this situation;
- Always double layer with 2 zinc containing sunscreens every morning or cover the area completely, if you are trying to improve pigment like this;
- Oral contraceptives will aggravate this type of pigment usually – try to find another method with your primary care doctor;
- Consider whether products are irritating the skin like anything with hydroquinones. Consider just “resting” the skin for 3 months and using only bland moisturizers and the sunscreen;
- In my opinion, only after the above have done for at least 3 months, is it reasonable to consider lasers and remember they can make pigment worse sometimes, so please plan carefully and work with an expert.
Hydroquinone free products for pigment management.